MAUDE Adverse Event Report: MIRCOLINE SURGICAL RENEW FENESTRATED GRASPER TIP DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT

MIRCOLINE SURGICAL RENEW FENESTRATED GRASPER TIP DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT
Model Number 3222
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, microline surgical, inc.Is awaiting the affected device back so an investigation can be conducted.Once the results of the investigation are available, a final adverse event report will be submitted.
 
Event or Problem Description
During the case, one side of the grasper tip snapped off inside the patient.The surgeon was able to safely retrieve the broken piece, and the patient was not harmed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The associated product was not returned to microline inc., within 30 days.This complaint will be closed per qp4.19e.No further investigation is required.

Brand Name
RENEW FENESTRATED GRASPER TIP DISPOSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENT
Manufacturer (Section D)
MIRCOLINE SURGICAL
50 dunham rd suite 1500
beverly, ma MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL
50 dunham rd
suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, ma, MA 01915
9789229810
MDR Report Key23198471
Report Number1223422-2025-00031
Device Sequence Number21117062
Product Code GEI
UDI-Device Identifier00811099010067
UDI-Public00811099010067
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3222
Device Catalogue Number3222
Device Lot Number00179780
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age31 YR
Patient SexFemale